Alert archive / Iowa / River Flood Warnings in 2018
River Flood Warning 1, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at Mar 5, 2018, 4:56 AM CST for Clay County, Dickinson County, Iowa. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 5, 2018, 4:56 AM CST (10:56 UTC)
- Expired
- Mar 6, 2018, 3:05 PM CST
- In force
- 34 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IA, Dickinson County, IA
The radar
The Sioux Falls radar (KFSD), 122 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Sioux River near Milford (MIFI4).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
113
WGUS43 KFSD 051056
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Sioux Falls SD
456 AM CST Mon Mar 5 2018
...The National Weather Service in Sioux Falls has issued a flood
warning for the following rivers in Iowa...
Little Sioux River Near Milford
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
Snow melt and rainfall have led to minor flooding on the Little Sioux River near Milford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-059-061455-
/O.NEW.KFSD.FL.W.0001.180305T1056Z-000000T0000Z/
/MIFI4.1.ER.180305T0227Z.180305T1000Z.000000T0000Z.NO/
456 AM CST Mon Mar 5 2018
The National Weather Service in Sioux Falls has issued a
* Flood Warning for
The Little Sioux River Near Milford.
* until further notice.
* At 04AM Monday the stage was 13.1 feet.
* Flood stage is 12.0 feet.
* At stages near 14.0 feet...Significant amounts of pasture and other
farm lands begin to flood.
&&
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
4328 9517 4329 9524
$$
&&
Location Flood Latest Observed
Stage Stage Time
LITTLE SIOUX RIVER
MIFI4 12.0 13.13 Mon 4 AM
AF4 follow-up statements
929
WGUS83 KFSD 051645
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
1045 AM CST Mon Mar 5 2018
...The Flood Warning continues for the following rivers in
Minnesota...South Dakota...Iowa...
Split Rock Creek Below Jasper
Little Sioux River Near Milford
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
MNC133-SDC099-062045-
/O.CON.KFSD.FL.W.0002.000000T0000Z-000000T0000Z/
/JSPM5.1.ER.180305T1324Z.180305T1600Z.000000T0000Z.NO/
1045 AM CST Mon Mar 5 2018
The Flood Warning continues for
The Split Rock Creek Below Jasper.
* until further notice.
* At 10AM Monday the stage was 92.1 feet.
* Flood stage is 91.0 feet.
* Recent activity...The river rose above flood stage on Monday March
05.
* At stages near 91.0 feet...The lower banks on this stretch of the
creek are overtopped. The low water crossing on 250th Street at the
MN/SD state line is flooded.
&&
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
4372 9654 4381 9649
$$
IAC041-059-062045-
/O.CON.KFSD.FL.W.0001.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.180305T0227Z.180305T1500Z.000000T0000Z.NO/
1045 AM CST Mon Mar 5 2018
The Flood Warning continues for
The Little Sioux River Near Milford.
* until further notice.
* At 09AM Monday the stage was 13.2 feet.
* Flood stage is 12.0 feet.
* Recent activity...The river rose above flood stage on Sunday March
04.
* At stages near 14.0 feet...Significant amounts of pasture and other
farm lands begin to flood.
&&
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
4328 9517 4329 9524
$$
&&
Location Flood Latest Observed Recent Observed
Stage Stage Time Crest Time
SPLIT ROCK CREEK
JSPM5 91.0 92.11 Mon 10 AM 92.2 Mon Mar 05
LITTLE SIOUX RIVER
MIFI4 12.0 13.23 Mon 9 AM 13.2 Mon Mar 05
MG932
WGUS83 KFSD 060204
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
804 PM CST Mon Mar 5 2018
...The Flood Warning continues for the following rivers in
Minnesota...Iowa...
Split Rock Creek Below Jasper
Little Sioux River Near Milford
Little Sioux River At Spencer
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
MNC133-SDC099-070603-
/O.CON.KFSD.FL.W.0002.000000T0000Z-000000T0000Z/
/JSPM5.1.ER.180305T1324Z.180306T0115Z.000000T0000Z.NO/
804 PM CST Mon Mar 5 2018
The Flood Warning continues for
The Split Rock Creek Below Jasper.
* until further notice.
* At 07PM Monday the stage was 92.9 feet.
* Flood stage is 91.0 feet.
* Recent activity...The river rose above flood stage on Monday March
05.
&&
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
4372 9654 4381 9649
$$
IAC041-059-070603-
/O.CON.KFSD.FL.W.0001.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.180305T0227Z.180305T1900Z.000000T0000Z.NO/
804 PM CST Mon Mar 5 2018
The Flood Warning continues for
The Little Sioux River Near Milford.
* until further notice.
* At 07PM Monday the stage was 13.1 feet.
* Flood stage is 12.0 feet.
* Recent activity...The river rose above flood stage on Sunday March
04.
* At stages near 14.0 feet...Significant amounts of pasture and other
farm lands begin to flood.
&&
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
4328 9517 4329 9524
$$
IAC041-070603-
/O.CON.KFSD.FL.W.0003.000000T0000Z-180308T0000Z/
/SPWI4.1.ER.180305T1945Z.180306T0115Z.180307T0000Z.NO/
804 PM CST Mon Mar 5 2018
The Flood Warning continues for
The Little Sioux River At Spencer.
* until Wednesday evening.
* At 07PM Monday the stage was 10.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Recent activity...The river rose above flood stage on Monday March
05.
* Forecast...The river will continue to fall to below flood stage by
Tuesday March 06.
* At stages near 10.0 feet...The right bank overflows, and minor
flooding of the Spencer city park and some rural agricultural areas
begins.
&&
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
4302 9510 4310 9510
$$
&&
Location Flood Latest Observed
Stage Stage Time
SPLIT ROCK CREEK
JSPM5 91.0 92.93 Mon 7 PM
LITTLE SIOUX RIVER
MIFI4 12.0 13.14 Mon 7 PM
SPWI4 10.0 10.46 Mon 7 PM
ADAMS953
WGUS83 KFSD 061425
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
825 AM CST Tue Mar 6 2018
...The Flood Warning continues for the following rivers in
Minnesota...South Dakota...Iowa...
Split Rock Creek Below Jasper
Little Sioux River Near Milford
Little Sioux River At Spencer
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
MNC133-SDC099-071824-
/O.CON.KFSD.FL.W.0002.000000T0000Z-000000T0000Z/
/JSPM5.1.ER.180305T1324Z.180306T0800Z.000000T0000Z.NO/
825 AM CST Tue Mar 6 2018
The Flood Warning continues for
The Split Rock Creek Below Jasper.
* until further notice.
* At 08AM Tuesday the stage was 91.7 feet.
* Flood stage is 91.0 feet.
* At stages near 91.0 feet...The lower banks on this stretch of the
creek are overtopped. The low water crossing on 250th Street at the
MN/SD state line is flooded.
&&
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
4372 9654 4381 9649
$$
IAC041-059-071824-
/O.CON.KFSD.FL.W.0001.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.180305T0227Z.180305T1900Z.000000T0000Z.NO/
825 AM CST Tue Mar 6 2018
The Flood Warning continues for
The Little Sioux River Near Milford.
* until further notice.
* At 07AM Tuesday the stage was 12.4 feet.
* Flood stage is 12.0 feet.
* Recent activity...The river rose above flood stage on Sunday March
04.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins.
&&
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
4328 9517 4329 9524
$$
IAC041-071824-
/O.CON.KFSD.FL.W.0003.000000T0000Z-180308T0000Z/
/SPWI4.1.ER.180305T1945Z.180306T1315Z.180307T0000Z.NO/
825 AM CST Tue Mar 6 2018
The Flood Warning continues for
The Little Sioux River At Spencer.
* until Wednesday evening.
* At 07AM Tuesday the stage was 11.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Recent activity...The river rose above flood stage on Monday March
05.
* Forecast...The river will continue to fall to below flood stage by
Tuesday March 06.
* At stages near 10.0 feet...The right bank overflows, and minor
flooding of the Spencer city park and some rural agricultural areas
begins.
&&
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
4302 9510 4310 9510
$$
&&
Location Flood Latest Observed Recent Observed
Stage Stage Time Crest Time
SPLIT ROCK CREEK
JSPM5 91.0 91.66 Tue 8 AM 92.9 Tue Mar 06
LITTLE SIOUX RIVER
MIFI4 12.0 12.41 Tue 7 AM 13.3 Mon Mar 05
SPWI4 10.0 11.07 Tue 7 AM 11.1 Tue Mar 06
ADAMS132
WGUS83 KFSD 062105
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
305 PM CST Tue Mar 6 2018
...The Flood Warning is cancelled for the following rivers in
Minnesota...South Dakota...Iowa...
Split Rock Creek Below Jasper
Little Sioux River Near Milford
...The Flood Warning continues for the following rivers in Iowa...
Little Sioux River At Spencer
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-059-062135-
/O.CAN.KFSD.FL.W.0001.000000T0000Z-180306T2105Z/
/MIFI4.1.ER.180305T0227Z.180305T1900Z.180306T1737Z.NO/
305 PM CST Tue Mar 6 2018
The Flood Warning is cancelled for
The Little Sioux River Near Milford.
* At 02PM Tuesday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Recent activity...The river rose above flood stage on Sunday March
04 and fell below flood stage early this afternoon.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins.
&&
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
4328 9517 4329 9524
$$
IAC041-080105-
/O.EXT.KFSD.FL.W.0003.000000T0000Z-180309T0523Z/
/SPWI4.1.ER.180305T1945Z.180307T0300Z.180308T0523Z.NO/
305 PM CST Tue Mar 6 2018
The Flood Warning continues for
The Little Sioux River At Spencer.
* until Thursday evening.
* At 02PM Tuesday the stage was 11.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Recent activity...The river rose above flood stage on Monday March
05.
* Forecast...The river will crest near 11.6 feet by Tuesday March 06.
The river will fall below flood stage Wednesday March 07.
&&
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
4302 9510 4310 9510
$$
MNC133-SDC099-062135-
/O.CAN.KFSD.FL.W.0002.000000T0000Z-180306T2105Z/
/JSPM5.1.ER.180305T1324Z.180306T0800Z.180306T1831Z.NO/
305 PM CST Tue Mar 6 2018
The Flood Warning is cancelled for
The Split Rock Creek Below Jasper.
* At 02PM Tuesday the stage was 90.8 feet.
* Flood stage is 91.0 feet.
* Recent activity...The river rose above flood stage on Monday March
05 and fell below flood stage early this afternoon.
* At stages near 91.0 feet...The lower banks on this stretch of the
creek are overtopped. The low water crossing on 250th Street at the
MN/SD state line is flooded.
&&
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
4372 9654 4381 9649
$$
&&
Location Flood Latest Observed Maximum Forecast Recent Observed
Stage Stage Time Stage Time Crest Time
LITTLE SIOUX RIVER
MIFI4 12.0 11.89 Tue 2 PM 13.3 Mon Mar 05
SPWI4 10.0 11.35 Tue 2 PM 11.6 Tue 9 PM
SPLIT ROCK CREEK
JSPM5 91.0 90.76 Tue 2 PM 92.9 Tue Mar 06
MGWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Mar 5, 4:13 AM CST, 43 minutes earlier.
Area forecast discussion, Mar 5, 4:13 AM CST, 43 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
413 AM CST Mon Mar 5 2018
.SHORT TERM...(Today through Tuesday)
Issued at 408 AM CST Mon Mar 5 2018
Main forecast concern through the upcoming week will be
focused on the potent late-season storm impacting the central and
northern Plains today through Tuesday. Many questions remain, which
will have a major impact to the forecast. The big question will
revolve around the timing of the colder air advecting into the
forecast area behind the surface low. The second will be how much of
an impact the dry slot will have on precipitation amounts in the
central and eastern portions of the forecast area.
For this morning, a decent amount of elevated instability and shear
has lead to widespread shower and thunderstorm activity. With
analysis showing 500 to 800 j/kg of elevated CAPE headed into the
daylight hours, expect the thunderstorm activity to continue along
and ahead of the surface inverted trough in near the James Valley.
The surface low deepens and it tracks north-northeast, becoming
centered near Brookings/Watertown by midday. Activity will lift to
the north-northeast midday as the surface low advances, with the
bulk of these showers ending as the dry slot moves into the central
and eastern two thirds of the region.
Behind the inverted trough this morning, temperatures remain near
freezing in south central SD, with rain and snow showers as well as
embedded thunderstorms. As the surface low lifts north-northeast,
colder air will continue to wrap behind the low, with below freezing
temperatures expanding eastward to near the I-29 corridor late
morning, and points eastward by early to mid afternoon. One area to
keep an eye on this morning will be the Buffalo Ridge area, where
higher terrain could bring a quicker change to snow than surrounding
areas, and where convective activity may linger past midday.
The upper low catches up with the surface low midday and pivots as
it strengthens. The surface low center stalls in east central SD in
the afternoon then tracks back to the southeast this evening and
tonight, reaching near Storm Lake late tonight. With a dry slot
arriving midday, there may be a period where precipitation shuts off
or becomes very light in the central and eastern portions of the
forecast area, before the secondary push of precipitation in the
form of snow arrives on the back side of the low. In fact, these
locations may see the biggest impact from this storm this
evening/tonight. South central SD is still in line to see primarily
snow from this morning into Tuesday, along with the strongest winds
developing behind behind the low. The storm gradually tracks away
from the region on Tuesday, allowing light snow to taper off through
the day. Winds will remain breezy into Tuesday, so blowing snow will
continue to be a concern. Went ahead and nudged the winds towards
consmos to boost them a little.
Headlines look pretty good as is. In the Blizzard Warning and Winter
Storm Warning, 4 to 8 inches is possible with locally higher
amounts. Amounts will be closer to 3 to 5 inches in the advisory
area near I-29. It does look like our Minnesota counties have to
potential to see a little more snow than previous forecasts,
especially along the Buffalo Ridge where 4 to 6 inches is possible,
so will expand the winter weather advisory to include all of our MN
counties. Northwest Iowa will generally be in the 2 to 4 inch range,
so will not expand here.
.LONG TERM...(Tuesday Night through Sunday)
Issued at 408 AM CST Mon Mar 5 2018
Due to the ongoing late season winter storm, did not make any
adjustments to the extended forecast.
&&
.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1125 PM CST Sun Mar 4 2018
Scattered thunderstorms have developed late this evening as MUCAPE
approaching 500 J/KG. This scattered convection will persist
through most of the overnight hours. Minimal hazards in general,
but there has been both radar and observed small hail in the
activity.
A front will pivot through the area after daybreak and we should
see a transition over to snow. Models still insistent on bringing
a dry slot northward which could shut off precipitation in FSD/SUX
through the afternoon, but maintain a MVFR ceiling.
As the surface low drops southward Monday evening, snow should
increase and winds will be at peak intensity. This could produce a
prolonged period of very poor conditions at HON, with conditions
deteriorating in FSD and evening SUX later in the evening.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Winter Weather Advisory from 9 AM this morning to 6 PM CST
Tuesday for SDZ040-055-056-062-067-071.
Blizzard Warning until 6 PM CST Tuesday for SDZ050-052-057>061-
063>066-068>070.
Winter Storm Warning from 9 AM this morning to 6 PM CST Tuesday
for SDZ038-039-053-054.
MN...Winter Weather Advisory from 9 AM this morning to 6 PM CST
Tuesday for MNZ071-072-080-081-089-090-097-098.
IA...Winter Weather Advisory from 9 AM this morning to 6 PM CST
Tuesday for IAZ001-012-020.
NE...Winter Weather Advisory from 9 AM this morning to 6 PM CST
Tuesday for NEZ013.
&&
SHORT TERM...JM
LONG TERM...JM
AVIATION...DuxHazardous weather outlook, Mar 4, 4:48 PM CST, 12 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 448 PM CST Sun Mar 4 2018 NEZ013-SDZ050-052-057>061-063>066-068>070-052300- Dixon-Gregory-Jerauld-Brule-Aurora-Davison-Hanson-McCook- Charles Mix-Douglas-Hutchinson-Turner-Bon Homme-Yankton-Clay SD- 448 PM CST Sun Mar 4 2018 This Hazardous Weather Outlook is for portions of northeast Nebraska, central South Dakota, south central South Dakota, and southeast South Dakota. .DAY ONE...Tonight Rain is expected to develop late this evening, with a chance for isolated thunderstorms with moderate rainfall rates. Cold air will filter into the region during the overnight and early morning hours Monday, leading rain to change to snow after midnight and intensifying before daybreak. .DAYS TWO THROUGH SEVEN...Monday through Saturday Snow will continue through mid-morning before a brief break may develop by mid-day Tuesday. Snow will again intensify during the late afternoon hours and continue into Tuesday. Blizzard conditions are expected. Winds will be gusting as high as 45 mph and will lead to whiteout conditions in blowing snow. Significant drifting of the snow is expected into Tuesday. Total snow accumulations look to range from 5 to 10 inches are expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed however snowfall reports will be appreciated. SDZ038-039-053-054-052300- Beadle-Kingsbury-Sanborn-Miner- 448 PM CST Sun Mar 4 2018 This Hazardous Weather Outlook is for portions of east central South Dakota. .DAY ONE...Tonight Rain is expected to develop late this evening, with a chance for isolated thunderstorms with moderate rainfall rates. Cold air will filter into the region during the overnight and early morning hours Monday, leading rain to change to snow after midnight and intensifying before daybreak. .DAYS TWO THROUGH SEVEN...Monday through Saturday Snow will continue through mid-morning before a brief break may develop by mid-day Tuesday. Snow will again intensify during the late afternoon hours and continue into Tuesday. Near blizzard conditions may be possible and are dependent on the track of the storm system. Winds will be gusting as high as 35 mph and will lead to localized whiteout conditions in blowing snow. Significant drifting of the snow is expected into Tuesday. Total snow accumulations look to range from 4 to 8 inches are expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed however snowfall reports will be appreciated. IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ014-SDZ040-055-056-062-067-071-052300- Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln MN-Lyon MN-Murray-Cottonwood- Nobles-Jackson-Pipestone-Rock-Dakota-Brookings-Lake-Moody- Minnehaha-Lincoln SD-Union- 448 PM CST Sun Mar 4 2018 This Hazardous Weather Outlook is for portions of northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, east central South Dakota, and southeast South Dakota. .DAY ONE...Tonight Rain is expected to develop late this evening and overnight, with a chance for isolated thunderstorms with moderate rainfall rates into Monday morning. Minor drainage flooding and rises on area creeks will be possible due to combination of rainfall, frozen ground, and recent snowmelt. .DAYS TWO THROUGH SEVEN...Monday through Saturday Cold air will filter into the region during the day Monday, leading rain to change to snow from west to east across the outlook area beginning late Monday morning and continuing through the afternoon. Once a transition to snow takes place, winds gusting as high as 35 mph could cause low visibility with blowing snow. Drifting of the snow is possible, which would make driving conditions difficult late Monday, Monday night, and continuing into Tuesday. Snow is expected to come to an end by Tuesday evening. Total snow accumulations look to range from 2 to 5 inches. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed however snowfall reports will be appreciated.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 1:15 PM CST | River Flood Warning | FSD | Clay | 4 days |
Nearby
River Flood Warnings in Iowa, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.